# SDR ABXA060097

- Difficulty date: February 2, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N842AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46015
- Aircraft time: 55,855 hours, 26,272 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Corroded
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS ON RIGHT WING, LEADING EDGE, UPPER SURFACE AT XFS 356.00.  CORROSION OUT OF LIMITS.  FABRICATED REPAIR DOUBLERS AND FILLERS IAW DC8 SRM 57-2-1.  INSTALLED REPAIR IAW ABX SSRM K08002.
